ASSET PRICING WITH NON-GEOMETRIC TYPE OF DIVIDENDS
Akira Yamazaki ()
Additional contact information
Akira Yamazaki: Graduate School of Business Administration, Hosei University, The Research Institute for Innovation Management, 2-17-1, Fujimi, Chiyoda-ku, Tokyo, Japan
Annals of Financial Economics (AFE), 2015, vol. 10, issue 02, 1-38
This paper examines the behavior of the market equilibrium in an endowment economy in continuous time setting, in which a representative investor with exponential utility consumes the dividends generated by multiple risky assets. The dividends of the assets are assumed to be mutually independent and belong to a class of non-negative stochastic processes including square root processes and increasing Lévy processes. We then characterize expected returns and volatilities on the assets as well as interest rates which is defined by risk-free assets. Based on these quantities, we construct the capital asset pricing model in an infinitesimal time period and investigate the impacts of dividend fluctuations and the risk aversion of the investor to the market equilibrium. Numerical examples show that even if the dividends are independent, the asset returns may have strong positive correlations. Moreover, heterogeneous dividend processes generate Jensen’s alpha that can be viewed as the small cap premium.
Keywords: Lucas model; asset pricing; interest rate; small cap premium; square root processes; increasing Lévy processes (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:wsi:afexxx:v:10:y:2015:i:02:n:s2010495215500165
Ordering information: This journal article can be ordered from
Access Statistics for this article
Annals of Financial Economics (AFE) is currently edited by Michael McAleer
More articles in Annals of Financial Economics (AFE) from World Scientific Publishing Co. Pte. Ltd.
Series data maintained by Tai Tone Lim ().